Duke Mathematical Journal

Berry-Esseen bounds and a theorem of Erdös and Turàn on uniform distribution $\mod 1$

H. Niederreiter and Walter Philipp

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 40, Number 3 (1973), 633-649.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077309883

Digital Object Identifier
doi:10.1215/S0012-7094-73-04055-6

Mathematical Reviews number (MathSciNet)
MR0337873

Zentralblatt MATH identifier
0273.10043

Subjects
Primary: 10K30
Secondary: 60F05: Central limit and other weak theorems

Citation

Niederreiter, H.; Philipp, Walter. Berry-Esseen bounds and a theorem of Erdös and Turàn on uniform distribution mod 1 . Duke Math. J. 40 (1973), no. 3, 633--649. doi:10.1215/S0012-7094-73-04055-6. http://projecteuclid.org/euclid.dmj/1077309883.


Export citation